Integrable mappings for noncommutative objects

A. N. Leznov, E. A. Yuzbashyan

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

The method of integrable mappings is generalized to the noncommutative case. Hierarchies of integrable systems corresponding to the noncommutative Darboux-Toda substitution in the two-dimensional spaces and superspaces are constructed.

Original languageEnglish (US)
Pages (from-to)207-214
Number of pages8
JournalReports on Mathematical Physics
Volume43
Issue number1-2
DOIs
StatePublished - 1999
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint

Dive into the research topics of 'Integrable mappings for noncommutative objects'. Together they form a unique fingerprint.

Cite this